# SDR SWAA053702

- Difficulty date: November 20, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- Aircraft time: 58,050 hours, 54,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 604222
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND L2 DOOR LOWER EMERGENCY EXIT LIGHTS ILLUMINATED WITH EMERGENCY LIGHT SWITCH IN THE OFF POSITION.  REMOVED AND REPLACED BATTERY PACK PER MM.
